przez Lord Kapucyn
07 lis 2013, 11:13
Ogólnie nie ma na to dobrego wytłumaczenia, są różne hipotezy. Ta chyba dotyczy nas-
Another hypothesis is that yawns are caused by the same chemicals (neurotransmitters) in the brain that affect emotions, mood, appetite, and other phenomena. These chemicals include serotonin, dopamine, glutamic acid, and nitric oxide. As more (or less) of these compounds are activated in the brain, the frequency of yawning increases. Conversely, a greater presence in the brain of opioid neurotransmitters such as endorphins reduces the frequency of yawning. Individuals in opioid withdrawal exhibit a greatly increased frequency of yawning. Patients taking the selective serotonin reuptake inhibitors Paxil (paroxetine HCl) or Celexa (citalopram) have been observed yawning more often. Excessive yawning is more common during the first three months of taking the SSRIs.
There is one wonder drug, but in three substances.
In the name of the stimulating N-(4-Bromophenyl)adamantan-2-amine,
and of the empathogenic (±)-4-Amino-3-phenyl-butyric acid,
and of the nootropic Ethyl 1-(phenylacetyl)-L-prolylglycinate.
"Jeżeli przysłucham się uważniej, słyszę jak moje geny łkają".